Distribution of the approximation exponents of a family of power series over a finite field
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1811-1822
Published online September 5, 2018
Printed November 30, 2018
Khalil Ayadi, Iheb Elouaer
Universite de Sfax, Universite de Sfax
Abstract : In this paper, we exhibit the explicit forms of continued fraction expansions of a family of algebraic power series over a finite field and we study their asymptotic distribution of approximation exponents.
Keywords : finite fields, formal power series, continued fraction
MSC numbers : 11J61, 11J70
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd